MAUDE Adverse Event Report: BARD ACCESS SYSTEMS REFURB, SITE-RITE PREVUE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS REFURB, SITE-RITE PREVUE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770090R
Health Effect - Clinical Code Infiltration into Tissue (1931)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received by the manufacturer, at this time, for evaluation.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per vat: the prevue will not charge.Ac adapter has been changed but made no difference.This machine is used almost daily in our facility to assist with new and difficult cannulations.Since it stopped charging on (b)(6) 2019 there has been an increase in multiple cannulations and infiltrations of new fistulas.Some patients are even having cannulations held due to the complexities of their arms with no ultrasound assist to map them.This is leading to longer time with a catheter.

Brand Name
REFURB, SITE-RITE PREVUE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8446381
Report Number3006260740-2019-00653
Device Sequence Number2818946
Product Code IYO
UDI-Device Identifier00801741124938
UDI-Public(01)00801741124938
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K150529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770090R
Device Catalogue Number9770090R
Device Lot NumberN/A
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;